# SDR DALA2015122007681

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS TOOL DAMAGE ON NEW RT HORIZONTAL STABILIZER REAR SPAR UPPER CAP XHS=115.  REAR SPAR UPPER CAP WAS REPAIRED IAW ER/A 541579-14AD, REV ORIGINAL ETI-88-15-435, REV 2.
